53 y/o male, lifter for 30 years. I have been on TRT for 10 years. My natural levels are in the 100 range without TRT. On TRT (test cypionate) my levels are normally in the 650 range. Everything was great until about a year ago. Started feeling WAYYY tired all the time. Erections way down (no pun intended) and have gone to zero, even when I try. I get zero morning wood and can not get it up for the life of me.
A month or so ago I started boosting my normal dose of .75 Test Cypionate once per week to once every 5 days. 3 weeks ago, on my last dose, I bumped it up to close to 1 ml since it was al that was left in the bottle. Since it was my last of my prescription from my urologist, I called to get a refill. The nurse told me I needed to get my labs done and get an office visit before she would refill it. I got a little worried because I did not want to have my labs come back so high that they cut my dose during my next visit.
So I went to a local reputable lab and had my T and E2 levels checked 24 hours after that booster shot. I got the labs back the next day. my T was 1252! and my E2 was 50!
I decided to wait two weeks to have my urologist’s bloodwork down. My results after waiting two weeks to the day? 260 for the T and less than 20 for the E2.
PLEASE help me figure out what is going on and what to do! How on earth can my T levels drop 1000 points in two weeks? My urologist had told me several years ago that I should be injecting 1.5 ml every two weeks because that makes the levels the most consistent over time. I told him I’d rather do .75 every week, as it felt like I was crashing before my injections when I was doing it every week.
Thank you for any advice!